# SDR DALA2014111406126

- Difficulty date: November 13, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 35,226 hours, 24,374 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PERFORMED AN AIR RETURN, DUE TO RT ENGINE SHUTDOWN.  CREW PERFORMED INFLIGHT RESTART AND ENGINE EXCEEDED EGT LIMIT.  THE ACFT LANDED SAFELY.  REPLACED RT, NR 2 ENGINE DUE TO EGT LIMITS EXCEEDED.
